Adaptation of SVD Based Fuzzy Reduction via Minimal Expansion

Baranyi, Péter Zoltán and Várkonyi-Kóczy, A. R. (2002) Adaptation of SVD Based Fuzzy Reduction via Minimal Expansion. IEEE Transaction on Instrumentation and Measurement (Vol. 5). pp. 222-226. ISSN 0018-9456

Full text not available from this repository. (Request a copy)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: 3D Internet-based Control and Communications Laboratory
Systems and Control Lab
Depositing User: Anna Karola Szemereki
Date Deposited: 11 Dec 2012 15:20
Last Modified: 11 Dec 2012 15:20
URI: http://eprints.sztaki.hu/id/eprint/4295

Update Item Update Item